Select Page
Position Associate Professor
Group Algebra Geometry Number Theory And Topology
Perera, Francesc

2004-present: Associate Professor (UAB)
2003-04: Lecturer (UAB)
2001-03: Lecturer (Queen’s University Belfast)
1999: Postdoctoral Researcher (EU-TMR) at the University of Copenhagen
1996-2001: Assistant Professor (UAB)
1994-96: Predoctoral Fellow under the National Training Program for University Personnel

Other Research Interests
  • C*-algebras
  • Classification of simple and non-simple C*-algebras
  • K-Theory
  • Non-commutative Ring Theory
  • Continuity properties of ordered semigroups
Selected publications
  • Francesc Perera, Andrew S. Toms, Stuart White, and Wilhelm Winter, The Cuntz semigroup and stability of close C*-algebras. Anal. PDE (2014), no. 4, 929-952.
  • Ramon Antoine, Marius Dadarlat, Francesc Perera, and Luis Santiago, Recovering the Elliott invariant from the Cuntz semigroup. Trans. Amer. Math. Soc. 366 (2014), no. 6, 2907-2922.
  • Ramon Antoine, Joan Bosa, Francesc Perera, and Henning Petzka, Geometric structure of dimension functions of certain continuous fields. J. Funct. Anal. 266 (2014), no. 4, 2403-2423.
  • Gonzalo Aranda Pino, Ken R. Goodearl, Francesc Perera, and Mercedes Siles Molina, Non-simple purely infinite rings. Amer. J. Math. 132 (2010), no. 3, 563-610.
  • Nathanial P. Brown, Francesc Perera, and Andrew S. Toms, The Cuntz semigroup, the Elliott conjecture, and dimension functions on C*-algebras. J. Reine Angew. Math. 621 (2008), 191-211.